# SDR MWEA010980

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 77,282 hours, 87,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO PUSH BACK 3 PASSENGERS NOTIFIED THE FLIGHT ATTENDANT THAT THEY SMELLED AN ELECTRICAL ODOR COMING FROM THE A/C VENTS. NOTE: WATER VAPOR IS COMING FROM THE VENTS. RAN LEFT AND RT PACKS, NO ODOR NOTED. INSPECTED AFT ASSY, LT AND RT ACM'S OK, CHECKED APU COMPARTMENT NO DEFECTS NOTED. RAN LEFT AND RIGHT ENGINES WITH LEFT AND RT PACKS ON, NO ODOR NOTED BY MAINTENANCE, CREW OR PASSENGERS, OK FOR SERVICE.
